# SDR DALA2021060102994

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 69,727 hours, 25,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 GIRT BAR ASSY LATCH SEPARATE ON LOWER FWD OF 1L DOOR. CORRECTIVE ACTION: FOUND GIRT BAR MOUNTING BRACKET LOOSE ON FWD SIDE OF L1 DOOR. SECURED SAME. (7424688)
